# SDR AWXA200600444

- Difficulty date: March 6, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 27,203 hours, 11,023 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Odor
- Condition: Detected
- Location: Bleed Valve
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

EMERGENCY LANDING, ON DESCENT DIRTY SOCK/SMOKE ODOR IN FLIGHT DECK & FWD CABIN.  FIRE DEPT MET ACFT.  NO DANGER PRESENT.  ODOR WAS MORE CHEMICAL IN NATURE.  ACFT FERRIED FOR T/S.  ODOR ISOLATED TO NR 1 ENG.  MX BORESCOPED & INSPECTED NR 1 ENG.  NO DEFECTS FOUND.  MX FOUND SOOT AT 2.5 BLEED VALVE, ON NR 1 ENG WITH NO FRESH OIL FOUND.  VALVE CLEANED, NR 1 ENG RAN AT HIGH PWR & OTHER SETTINGS 30 MINS.  NO EVIDENCE OF ODOR.  05MAR06, LEVEL OFF AT FL 290 W/AUTOPILOT & AUTO THRUST ON, AN -ENG 1 STALL- MSG WITH AN AUDIBLE BANG.  MX LUBED 2.5 BLEED VALVE, BORESCOPED & PERFORMED PWR ASSURANCE TESTS ON  NR 1 ENGINE.  NO FAULTS FOUND.  MX SUSPECTS LUBE OF 2.5 BLEED VALVE ON 05MAR06 CAUSE OF SOOT & ODOR.
